RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2006, Issue 42, Pages 11–34 (Mi vsgtu406)  

This article is cited in 2 scientific papers (total in 2 papers)

Differential Equations

On one mathematical model of heat transfer in a mixed media with ideal contact

V. A. Nakhusheva


DOI: https://doi.org/10.14498/vsgtu406

Full text: PDF file (333 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
Received 27.12.2005

Citation: V. A. Nakhusheva, “On one mathematical model of heat transfer in a mixed media with ideal contact”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 42, Samara State Technical University, Samara, 2006, 11–34

Citation in format AMSBIB
\Bibitem{Nak06}
\by V.~A.~Nakhusheva
\paper On one mathematical model of heat transfer in a mixed media with ideal contact
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2006
\vol 42
\pages 11--34
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu406}
\crossref{https://doi.org/10.14498/vsgtu406}
\elib{http://elibrary.ru/item.asp?id=10208900}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu406
  • http://mi.mathnet.ru/eng/vsgtu/v42/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Eleev, A. Kh. Balkizova, “O nekotorykh zadachakh sopryazheniya uravnenii parabolicheskogo i giperbolicheskogo tipov s integro-differentsialnymi usloviyami na granitse razdela oblastei”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 8–25  mathnet  crossref
    2. Saadalov T. Y., “O zadache sopryazheniya dlya psevdoparabolicheskogo i giperbolicheskogo uravnenii chetvertogo poryadka v krivolineinom treugolnike”, Vestnik Oshskogo gosudarstvennogo universiteta, 2016, no. 1, 83–88  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:215
    Full text:99
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020